Operator orderings and Meixner-Pollaczek polynomials

Shibukawa, Genki
March 2013
Journal of Mathematical Physics;Mar2013, Vol. 54 Issue 3, p033510
Academic Journal
The aim of this paper is to give identities which are generalizations of the formulas given by Koornwinder [J. Math. Phys. 30, 767-769 (1989)] and Hamdi-Zeng [J. Math. Phys. 51, 043506 (2010)]. Our proofs are much simpler than and different from the previous investigations.


Related Articles

  • Schröbinger operators with point interactions and radial positive definite functions. Malamud, M.; Schmüdgen, K. // Doklady Mathematics;Feb2013, Vol. 87 Issue 1, p83 

    The article discusses a study on the spectral properties of realizations of mathematical expression in theory of extension framework of symmetric operators. It states that the theoretical approach is performed by the application of the apparatus of boundary triples and its corresponding Weyl...

  • SOME RELATIONS ON HERMITE MATRIX POLYNOMIALS. Kargin, Levent; Kurt, Veli // Mathematical & Computational Applications;Dec2013, Vol. 18 Issue 3, p323 

    In this study we give addition theorem, multiplication theorem and summation formula for Hermite matrix polynomials. We write Hermite matrix polynomials as hypergeometric matrix functions. We also obtain a new generating function for Hemaite matrix polynomials and using this function, we prove...

  • An elementary proof of the 'strange formula' of freudenthal and de vries. Burns, John M. // Quarterly Journal of Mathematics;Sep2000, Vol. 51 Issue 3, p295 

    Attempts to prove so-called 'strange formula' of Freudenthal and de Vries. Consideration of a Taylor expansion of the Weyl character formula; Simply laced case; Non-simply laced case.

  • On the Expression Complexity of Equivalence and Isomorphism of Primitive Positive Formulas. Bova, Simone; Chen, Hubie; Valeriote, Matthew // Theory of Computing Systems;Feb2012, Vol. 50 Issue 2, p329 

    We study the complexity of equivalence and isomorphism on primitive positive formulas with respect to a given structure. We study these problems for various fixed structures; we present generic hardness and complexity class containment results, and give classification theorems for the case of...

  • A family of Heron-type formulae for the triangle. LORD, NICK // Mathematical Gazette;Jul2013, Vol. 97 Issue 539, p294 

    The article discusses a development in the field of mathematics, particularly the use of a family of Heron-type formulae for the triangle. It focuses on the formulae for the area of a triangle in terms of the lengths of three particular Cevians that have the same algebraic shape as Heron's...

  • From Hurwitz Numbers to Kontsevich-Witten Tau-Function: A Connection by Virasoro Operators. Alexandrov, Alexander // Letters in Mathematical Physics;Jan2014, Vol. 104 Issue 1, p75 

    In this letter, we present our conjecture on the connection between the Kontsevich-Witten and the Hurwitz tau-functions. The conjectural formula connects these two tau-functions by means of the GL(∞) group element. An important feature of this group element is its simplicity: this is a...

  • q-Analogues of the Bernoulli and Genocchi Polynomials and the Srivastava-Pintér Addition Theorems. Mahmudov, N. I. // Discrete Dynamics in Nature & Society;2012, Special section p1 

    The main purpose of this paper is to introduce and investigate a new class of generalized Bernoulli and Genocchi polynomials based on the q-integers. The q-analogues of well-known formulas are derived. The q-analogue of the Srivastava-Pinter addition theorem is obtained.

  • Maxwell-Fejer polynomials and optimization of polyharmonic impulse. Kostin, V.; Kostin, D.; Sapronov, Yu. // Doklady Mathematics;Jul2012, Vol. 86 Issue 1, p512 

    The article presents a study which focuses on Maxwell-Fejer polynomials and the opimization of polyharmonic impulse. It mentions several steps to prove the theorem that a polynomial is optimal if it has the form of a Fejer sum. These steps include the passage to an algebraic polynomial, one...

  • Iwahori-Hecke algebras of type A, bitraces and symmetric functions. Halverson, Tom; Leduc, Robert; Ram, Arun // IMRN: International Mathematics Research Notices;1997, Vol. 1997 Issue 9, p401 

    The article discusses the bitraces and symmetric functions of the regular presentation of the Iwahori-Hecke algebra. It states that the formula is an analogue of the second orthogonality relation of the symmetric group. It outlines the main theorems and corollaries which indicates the trace of...


Read the Article


Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics